MathSciNet Relay Station
MathSciNet bibliographic data
MR882713 (88g:16014) 16A27 (16A12)
Passman, D. S. Prime ideals in polycyclic crossed products. Trans. Amer. Math. Soc. 301 (1987), no. 2, 737–759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement